# SDR AWXA200400442

- Difficulty date: April 5, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486129
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK THE UPPER SURFACE OF LT INBOARD MID FLAP TRAILING EDGE WEDGE WAS FOUND DELAMINATED 9 INCHES FROM INBOARD END. MAINTENANCE CUTOUT DAMAGED UPPER SKIN AND CORE ON LT INBOARD MID FLAP TRAILING EDGE AT WS 82 LT; FABRICATED A NEW REPLACEMENT CORE AND A REPAIR DOUBLER; BONDED REPAIR PARTS TO MID FLAP IAW B737-300 SRM 51-70-10, FIG. 16.
